# SDR HALA2018061800286

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 18,406 hours, 2,855 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT, ECAM FOR LG SYS DISAGREE AND LG RETRACTION FAULT.  GEAR WAS RECYCLED WITH SUCCESS. ALL OTHER INDICATIONS NORMAL.  CMS MESSAGES 321114, 323173, AND 326173 ON PFR. LGCIU 1 & 2 GROUND REPORTS CUT OUT, NO FAULTS. LGCIU 1 & 2 SYS TESTS CUT OUT IAW 32-31-00-740,  NO FAULTS. ALL GEAR AND PROXIMITY SENSORS INSPECTED. NO DISCREPANCIES FOUND. NO FURTHER FAULTS SYD. SERVICE TO CONTINUE.
